# SDR ASMF200709004

- Difficulty date: September 12, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N214AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49585
- Aircraft time: 42,529 hours, 34,231 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Condition: Out Of Position
- Location: Cabin Pressure
- Stage of operation: AP
- How discovered: O
- Nature of condition: W, N
- Precautionary procedure: B

## Discrepancy

AIRCRAFT PERFORMED AN EMERGENCY DESCENT 20 MINUTES PRIOR TO LANDING, DUE TO UNCONTROLLABLE DEPRESSURATION. MAINTENANCE PERSONNEL VERIFIED THE PNEUMATIC SYSTEM FOR LEAKS AS WELL AS  THE AIR CONDITIONED SYSTEM AND THE DUCTS OF ANTI-ICE SYSTEM IAW MPCM 36-10-00, 21-10-00 AND 30-10-00, ALL CORRECT. PRESSURIZATION TESTS WAS PERFORMED WITH BOTH ENGINES IAW MM 21-30-00, ALL CORRECT. DURING CABIN CHECK,  THE SW (RADIO RACK) WAS CHANGED  FROM VENTURY TO FAN POSITION, TESTED CORRECT.
